Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 236, NWS Jackson, MS

June 25, 2015Jefferson County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 25, 2015, 6:42 PM CDT for Jefferson County, Mississippi. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2015, 6:42 PM CDT (23:42 UTC)
Expired
Jun 25, 2015, 7:15 PM CDT
In force
33 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Jefferson County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 121 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 11.7 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2015-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 85 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2015-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -81 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
85 J/kg
Mixed-layer CIN
-273 J/kg
Mixed-layer LCL
1136 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-81 m²/s²
0-3 km storm-relative helicity
-34 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

063 
WUUS54 KJAN 252342
SVRJAN
MSC063-260015-
/O.NEW.KJAN.SV.W.0236.150625T2342Z-150626T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
642 PM CDT THU JUN 25 2015

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL JEFFERSON COUNTY IN SOUTHWESTERN MISSISSIPPI...

* UNTIL 715 PM CDT

* AT 641 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FAYETTE...OR
  20 MILES NORTHEAST OF NATCHEZ...MOVING NORTHWEST AT 5 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  FAYETTE AND LORMAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3187 9116 3187 9115 3182 9101 3164 9105
      3167 9126
TIME...MOT...LOC 2341Z 117DEG 5KT 3173 9110 

HAIL...<.75IN
WIND...60MPH
 
$$

CME
1 follow-up statement
442 
WWUS54 KJAN 252357
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
657 PM CDT THU JUN 25 2015

MSC063-260015-
/O.CON.KJAN.SV.W.0236.000000T0000Z-150626T0015Z/
JEFFERSON MS-
657 PM CDT THU JUN 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHWESTERN JEFFERSON COUNTY...

AT 657 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LORMAN...OR 21
MILES NORTHEAST OF NATCHEZ...MOVING NORTHWEST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN JEFFERSON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3187 9116 3187 9115 3184 9106 3167 9114
      3167 9126
TIME...MOT...LOC 2357Z 132DEG 9KT 3177 9115 

HAIL...<.75IN
WIND...60MPH
 
$$

CME

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 4:13 PM CDT, 2 hours 29 minutes earlier.

Area forecast discussion, Jun 25, 4:13 PM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
413 PM CDT THU JUN 25 2015

.DISCUSSION...IT HAS BEEN A MUCH QUIETER AFTERNOON TODAY THAN THIS
TIME YESTERDAY. THANKS TO CONVECTION YESTERDAY DOING A BETTER JOB OF
STABILIZING THE ATMOSPHERE...TEMPERATURES HAVE NOT GOTTEN AS HOT
TODAY AND DEWPOINTS HAVE REMAINED LOWER AS WELL. THIS HAS ALSO
ALLOWED HEAT INDICES FROM GETTING TOO HOT. THE HIGHEST HEAT INDICES
ARE OCCURRING IN THE DELTA REGION WHERE SOME HAVE BEEN AROUND 102-105
DEGREES. ELSEWHERE...MOST SITES HAVE NOT SEEN HEAT INDICES ABOVE OR
MUCH ABOVE 100. MOST OF THE REGION HAS ALSO BEEN DRY TODAY WITH
CONVECTION SURROUNDING THE CWA. SOME SHOWERS HAVE STARTED TO DEVELOP
IN EASTERN MISSISSIPPI IN THE LAST 30 MINUTES. THIS MAY CONTINUE
THROUGH THE REMAINDER OF THE AFTERNOON AND EARLY EVENING BUT
OVERALL...STORM ACTIVITY IS LOOKING TO REMAIN ISOLATED.

FRIDAY SHOULD SEE A LITTLE MORE IN THE WAY OF CONVECTION AS AN UPPER
TROUGH MOVES TOWARD THE LOWER MISSISSIPPI RIVER VALLEY. THIS WILL
BRING A COLD FRONT TOWARD THE ARKLAMISS REGION. SHOWERS AND STORMS
WILL BE A LITTLE MORE NUMEROUS FRIDAY AFTERNOON AND EVENING AND
SHOULD CONTINUE ALONG AND AHEAD OF THE COLD FRONT. THE FRONT IS SET
TO PUSH THROUGH THE REGION ON SATURDAY. THIS WILL BRING A DROP IN
TEMPERATURES FOR THE WEEKEND BACK INTO THE 80S. IF SOME LOCATIONS
ACROSS MY NORTHERN COUNTIES ARE LUCKY...THEY MAY EVEN STAY INTO THE
UPPER 70S WITH ENOUGH RAIN AND CLOUD COVER. THIS FRONT WILL CONTINUE
TO MOVE THROUGH THE REGION ON SATURDAY. THERE COULD BE A FEW STRONG
STORMS AHEAD OF THE FRONT IN SOUTHERN MISSISSIPPI AS IT COMES THROUGH
DURING THE LATTER PORTIONS OF THE DAY...AND TAP INTO SOME DAYTIME
HEATING. MOST RAIN SHOULD MOVE OUT OF THE CWA BY SATURDAY NIGHT AND
SUNDAY. IT SHOULD BE RATHER PLEASANT WITH LOWER DEWPOINTS ACROSS THE
REGION AND SLIGHTLY COOLER TEMPERATURES.

MOISTURE WILL RETURN TO THE REGION ON MONDAY AND CONVECTION WILL
AGAIN BE POSSIBLE DURING THE AFTERNOONS NEXT WORK WEEK. TEMPERATURES
SHOULD REMAIN IN CHECK THANKS TO INCREASED POTENTIAL FOR RAIN AND
CLOUD COVER. /28/

&&

.AVIATION...VFR FLIGHT CATEGORIES WILL CONTINUE TO PREVAIL AT SITES
THIS AFTERNOON AND THROUGH MUCH OF TONIGHT.  BRIEF PERIODS OF
MVFR/IFR CEILINGS AND/OR VISIBILITIES WILL AGAIN BE POSSIBLE THIS
AFTERNOON AND EARLY EVENING DUE TO ISOLATED CONVECTION DEVELOPING
ACROSS THE AREA.  ALL STORMS WILL BE CAPABLE OF PRODUCING GUSTY
WINDS IN EXCESS OF 26 KNOTS...SMALL HAIL...FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES...AND HEAVY RAINFALL.  CONVECTION WILL BEGIN TO
WANE IN COVERAGE AND INTENSITY AS DAYTIME HEATING IS LOST THIS
EVENING AFTER SUNSET.  WINDS WILL SUBSIDE TO LIGHT TO CALM TONIGHT
INTO FRIDAY MORNING. /19/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       73  92  73  86 /   5  42  24  63
MERIDIAN      72  90  72  86 /   5  49  35  65
VICKSBURG     72  92  73  85 /   6  31  33  64
HATTIESBURG   73  92  74  89 /  12  46  24  67
NATCHEZ       73  90  73  85 /  12  30  23  66
GREENVILLE    74  94  72  85 /   5  30  58  51
GREENWOOD     73  93  72  83 /   5  40  55  52

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

28/19
Hazardous weather outlook, Jun 25, 4:05 PM CDT, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
405 PM CDT THU JUN 25 2015

ARZ074-075-LAZ007-MSZ018-019-025>028-034>036-041-262115-
ASHLEY-CHICOT-MOREHOUSE-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-
MONTGOMERY-WASHINGTON-HUMPHREYS-HOLMES-SHARKEY-
405 PM CDT THU JUN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...AND WEST CENTRAL
MISSISSIPPI.

.DAY ONE...TONIGHT AND FRIDAY

EXCESSIVE HEAT
THREAT...LIMITED
TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON

INCREASED HEAT AND HUMIDITY WILL KEEP INCREASED LEVELS OF HEAT
STRESS OVER THE OUTLOOK AREA THIS AFTERNOON. TEMPERATURES WILL RISE
INTO THE LOWER TO MIDDLE 90S...AND HEAT INDICIES WILL CLIMB TO
NEAR 105 DEGREES.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY.

LAZ008-009-015-016-023>026-MSZ029>033-037>040-042>066-072>074-
262115-
WEST CARROLL-EAST CARROLL-RICHLAND-MADISON-FRANKLIN-CATAHOULA-
TENSAS-CONCORDIA-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-
WINSTON-NOXUBEE-ISSAQUENA-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-
RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-
JASPER-CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-
COVINGTON-JONES-MARION-LAMAR-FORREST-
405 PM CDT THU JUN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...
NORTHEAST MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY.

28

&&

...HAZARD LEGEND...

*EXCESSIVE HEAT*
EXTREME...MAXIMUM HEAT INDEX GREATER THAN OR EQUAL TO 115
 DEGREES OR MAXIMUM HEAT INDEX GREATER THAN OR EQUAL TO 105
 DEGREES FOR 5 CONSECUTIVE DAYS.
SIGNIFICANT...MAXIMUM HEAT INDEX 110 TO 114 DEGREES OR MAXIMUM
 HEAT INDEX GREATER THAN OR EQUAL TO 105 DEGREES FOR 4
 CONSECUTIVE DAYS.
ELEVATED...MAXIMUM HEAT INDEX 105 TO 109 DEGREES FOR ONE TO
 THREE DAYS.
LIMITED...MAXIMUM HEAT INDEX NEAR 105 DEGREES FOR ONE TO THREE
 DAYS.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Local storm report, Jun 25, 4:51 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
451 PM CDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     TSTM WND DMG     4 SW DE KALB            32.73N 88.70W
06/24/2015                   KEMPER             MS   EMERGENCY MNGR

            SEVERAL LARGE LIMBS WERE BLOWN DOWN IN THE NEW HOPE
            COMMUNITY. THE FD HAD TO REMOVE ONE LARGE LIMB FROM A
            DRIVEWAY.

&&

CME
Local storm report, Jun 25, 5:08 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
508 PM CDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1237 PM     TSTM WND DMG     3 SW MILL CREEK         31.66N 89.00W
06/24/2015                   JONES              MS   EMERGENCY MNGR

            TREE FELL ONTO A TELEPHONE LINE IN THE MYRICK COMMUNITY.

1246 PM     TSTM WND DMG     LAUREL                  31.69N 89.14W
06/24/2015                   JONES              MS   EMERGENCY MNGR

            A TREE WAS BLOWN ONTO A POWERLINE IN LAUREL.

0145 PM     TSTM WND DMG     SUMRALL                 31.42N 89.55W
06/24/2015                   LAMAR              MS   EMERGENCY MNGR

            TREES SCATTERED AROUND THE COUNTY. SOME WERE BLOWN DOWN
            IN SUMRALL AND SOME BLOWN DOWN IN THE OLOH COMMUNITY.

0146 PM     TSTM WND DMG     3 S MOUNT OLIVE         31.71N 89.65W
06/24/2015                   COVINGTON          MS   EMERGENCY MNGR

            TREES WERE BLOWN DOWN ALONG WATER WELL ROAD. TREES WERE
            BLOWN DOWN ALONG ELM ROAD AND BOOTH LANE OFF OF DAN
            EASTERLING ROAD. A TREE WAS BLOWN DOWN ONTO A POWERLINE
            ON BURTONS CREEK ROAD.

0153 PM     LIGHTNING        5 WNW COLLINS           31.68N 89.64W
06/24/2015                   COVINGTON          MS   EMERGENCY MNGR

            LIGHTNING STRUCK A HOUSE ON JERRY DRIVE.

0155 PM     TSTM WND DMG     3 E LONE STAR           31.63N 89.69W
06/24/2015                   COVINGTON          MS   EMERGENCY MNGR

            TREES WERE BLOWN DOWN ON BOOTH LANE NEAR VIRGIL ROAD.

0210 PM     TSTM WND DMG     8 NE PRENTISS           31.68N 89.78W
06/24/2015                   JEFFERSON DAVIS    MS   EMERGENCY MNGR

            TREES DOWN ON HIGHWAY 541. REPORTED BY EMERGENCY
            MANAGEMENT

0215 PM     TSTM WND DMG     3 N PRENTISS            31.64N 89.87W
06/24/2015                   JEFFERSON DAVIS    MS   EMERGENCY MNGR

            TREES DOWN ON HIGHWAY 13. REPORTED BY EMERGENCY
            MANAGEMENT

0215 PM     TSTM WND DMG     6 NE PRENTISS           31.66N 89.80W
06/24/2015                   JEFFERSON DAVIS    MS   EMERGENCY MNGR

            NUMEROUS TREES DOWN ON WHITE ROGER ROAD. REPORTED BY
            EMERGENCY MANAGEMENT

0218 PM     TSTM WND DMG     4 E PRENTISS            31.60N 89.80W
06/24/2015                   JEFFERSON DAVIS    MS   EMERGENCY MNGR

            NUMEROUS TREES DOWN ON GRANDBY ROAD. REPORTED BY
            EMERGENCY MANAGEMENT

0235 PM     TSTM WND DMG     3 WNW PRENTISS          31.61N 89.92W
06/24/2015                   JEFFERSON DAVIS    MS   EMERGENCY MNGR

            POWERLINES DOWN NEAR AIRPORT ROAD AND JOHNS STREET.
            REPORTED BY EMERGENCY MANAGEMENT

0236 PM     TSTM WND DMG     1 NNW ELLIOTT           33.70N 89.76W
06/24/2015                   GRENADA            MS   UTILITY COMPANY

            POWERLINE WAS BLOWN DOWN.

0239 PM     HAIL             ELLIOTT                 33.68N 89.75W
06/24/2015  E0.50 INCH       GRENADA            MS   EMERGENCY MNGR

            MARBLE HAIL REPORTED BY EMERGENCY MANAGEMENT

0244 PM     TSTM WND DMG     MAGEE                   31.87N 89.73W
06/24/2015                   SIMPSON            MS   LAW ENFORCEMENT

            A FEW TREES WERE BLOWN DOWN.

0244 PM     TSTM WND DMG     4 N CLEM                31.77N 89.80W
06/24/2015                   SIMPSON            MS   LAW ENFORCEMENT

            TREES DOWN ALONG HWY 541 SOUTH NEAR THE SIMPSON AND
            JEFFERSON DAVIS COUNTY LINE.

0256 PM     TSTM WND DMG     4 NW MONTICELLO         31.59N 90.16W
06/24/2015                   LAWRENCE           MS   LAW ENFORCEMENT

            A FEW TREES DOWN ON CUB BROWN ROAD AND BENSON ROAD.

0304 PM     HAIL             WINONA                  33.49N 89.73W
06/24/2015  E0.50 INCH       MONTGOMERY         MS   EMERGENCY MNGR

            DIME SIZED HAIL FELL IN WINONA.

0309 PM     TSTM WND DMG     BRAXTON                 32.02N 89.97W
06/24/2015                   SIMPSON            MS   PUBLIC

            A FEW TREES DOWN

0310 PM     TSTM WND DMG     GEORGETOWN              31.87N 90.16W
06/24/2015                   COPIAH             MS   PUBLIC

            NUMEROUS TREES DOWN IN THE GEORGETOWN AREA. REPORTED BY
            PUBLIC

0320 PM     TSTM WND DMG     10 SE CRYSTAL SPRINGS   31.89N 90.23W
06/24/2015                   COPIAH             MS   EMERGENCY MNGR

            NUMEROUS TREES DOWN IN THE HOPEWELL COMMUNITY. REPORTED
            BY EMERGENCY MANAGEMENT

0335 PM     TSTM WND DMG     HAZLEHURST              31.86N 90.39W
06/24/2015                   COPIAH             MS   EMERGENCY MNGR

            NUMEROUS TREES DOWN AROUND HAZLEHURST. REPORTED BY
            EMERGENCY MANAGEMENT

0340 PM     TSTM WND DMG     WESSON                  31.70N 90.40W
06/24/2015                   COPIAH             MS   EMERGENCY MNGR

            A FEW TREES DOWN IN WESSON. REPORTED BY EMERGENCY
            MANAGEMENT

0353 PM     TSTM WND DMG     BLAINE                  33.61N 90.52W
06/24/2015                   SUNFLOWER          MS   LAW ENFORCEMENT

            TREE DOWN IN BLAINE. REPORTED BY SHERIFF.

0353 PM     TSTM WND DMG     3 SW BLAINE             33.58N 90.56W
06/24/2015                   SUNFLOWER          MS   PUBLIC

            SEVERAL LIMBS DOWN. TIN PEELED OFF A ROOF. REPORTED BY
            PUBLIC

0355 PM     HAIL             3 S JACKSON             32.28N 90.21W
06/24/2015  E0.25 INCH       HINDS              MS   PUBLIC

            PEA HAIL AND HEAVY RAIN REPORTED IN BYRAM NEAR SIWELL AND
            TERRY ROAD. REPORTED BY PUBLIC.

0355 PM     TSTM WND DMG     5 WSW EUPORA            33.52N 89.36W
06/24/2015                   WEBSTER            MS   LAW ENFORCEMENT

            A FEW TREES WERE DOWN NEAR THE TOMNOLEN AREA.

0400 PM     HAIL             BRANDON                 32.28N 90.00W
06/24/2015  E0.88 INCH       RANKIN             MS   PUBLIC

            NICKEL-SIZED HAIL AT THE INTERSECTION OF GREENFIELD ROAD
            AND HIGHWAY 18.

0425 PM     HAIL             JACKSON                 32.32N 90.21W
06/24/2015  E1.00 INCH       HINDS              MS   PUBLIC

            REPORTED IN NORTHEAST JACKSON. RELAYED VIA SOCIAL MEDIA.

0430 PM     TSTM WND DMG     JACKSON                 32.32N 90.21W
06/24/2015                   HINDS              MS   PUBLIC

            SEVERAL TREES AND NUMEROUS TREE LIMBS WERE SNAPPED AND
            BLOWN DOWN IN NORTH JACKSON. REPORT VIA SOCIAL MEDIA.

0440 PM     TSTM WND DMG     ISOLA                   33.26N 90.59W
06/24/2015                   HUMPHREYS          MS   PUBLIC

            TREES DOWN IN ISOLA.

0500 PM     FLASH FLOOD      JACKSON                 32.32N 90.21W
06/24/2015                   HINDS              MS   PUBLIC

            FLOODING ALONG LAWRENCE ROAD. REPORT VIA SOCIAL MEDIA.

0501 PM     TSTM WND DMG     1 W BENTON              32.83N 90.28W
06/24/2015                   YAZOO              MS   LAW ENFORCEMENT

            TREES AND POWERLINES WERE BLOWN DOWN NEAR HIGHWAY 16 AND
            OLD HIGHWAY 16.

0501 PM     TSTM WND DMG     YAZOO CITY              32.86N 90.41W
06/24/2015                   YAZOO              MS   LAW ENFORCEMENT

            A FEW TREES WERE BLOWN DOWN.

0518 PM     TSTM WND DMG     4 ENE FLORA             32.56N 90.25W
06/24/2015                   MADISON            MS   DEPT OF HIGHWAYS

            TREES WERE BLOWN DOWN ACROSS THE ROAD AT HWY 22 AND
            STOKES ROAD.

0522 PM     TSTM WND DMG     5 SSW LITTLE YAZOO      32.64N 90.41W
06/24/2015                   YAZOO              MS   LAW ENFORCEMENT

            A TREE WAS BLOWN DOWN ON TOP OF A CAR ON HWY 433 NEAR
            BENTONIA GIBBS SCHOOL. TREES AND POWERLINES WERE BLOWN
            DOWN NEAR MARTIN ROAD AND HWY 433.

0552 PM     FLASH FLOOD      BENTONIA                32.65N 90.37W
06/24/2015                   YAZOO              MS   EMERGENCY MNGR

            FLASH FLOODING ALONG HIGHWAY 433 WEST, AND HIGHWAY 49
            SOUTH. ALSO ALONG HIGHWAY 3 SOUTH. HIGHWAY 433 SOUTH
            BETWEEN MYRLEVILLE ROAD AND DOVER ROAD IS FLOODED.

0630 PM     TSTM WND DMG     3 ESE TALLULAH          32.39N 91.14W
06/24/2015                   MADISON            LA   LAW ENFORCEMENT

            A FEW TREES DOWN ALONG HWY 80

0630 PM     TSTM WND DMG     LAKE PROVIDENCE         32.81N 91.18W
06/24/2015                   EAST CARROLL       LA   LAW ENFORCEMENT

            POWER LINES DOWN IN TOWN

0630 PM     TSTM WND DMG     1 S TRANSYLVANIA        32.66N 91.18W
06/24/2015                   EAST CARROLL       LA   LAW ENFORCEMENT

            POWER LINES DOWN

0648 PM     TSTM WND DMG     4 SW DE KALB            32.73N 88.70W
06/24/2015                   KEMPER             MS   EMERGENCY MNGR

            SEVERAL LARGE LIMBS WERE BLOWN DOWN IN THE NEW HOPE
            COMMUNITY. THE FD HAD TO REMOVE ONE LARGE LIMB FROM A
            DRIVEWAY.

0655 PM     TSTM WND GST     2 S OAK GROVE           32.83N 91.39W
06/24/2015  E50.00 MPH       WEST CARROLL       LA   LAW ENFORCEMENT

            ONE TREE DOWN SOUTH OF OAK GROVE.

0700 PM     HAIL             MAYNA                   31.43N 91.86W
06/24/2015  E0.50 INCH       CATAHOULA          LA   PUBLIC

            PEA TO MARBLE SIZED HAIL IN THE MAYNA COMMUNITY. REPORTED
            BY PUBLIC

0717 PM     TSTM WND GST     1 SW COLLINSVILLE       32.48N 88.85W
06/24/2015  E50.00 MPH       LAUDERDALE         MS   AMATEUR RADIO

            50 MPH WIND GUST AND DIME SIZED HAIL NEAR COLLINSVILLE.
            REPORTED BY AMATEUR RADIO OPERATOR

0722 PM     TSTM WND DMG     2 N HOLLY RIDGE         32.50N 91.63W
06/24/2015                   RICHLAND           LA   LAW ENFORCEMENT

            TREES DOWN

0725 PM     TSTM WND GST     WINNSBORO               32.16N 91.72W
06/24/2015  E45.00 MPH       FRANKLIN           LA   PUBLIC

            OUTFLOW WINDS BROUGHT DOWN LARGE LIMBS IN WINNSBORO.
            REPORTED BY PUBLIC

0730 PM     TSTM WND DMG     RAYVILLE                32.47N 91.76W
06/24/2015                   RICHLAND           LA   EMERGENCY MNGR

            SCATTERED TREES AND POWER LINES DOWN ACROSS THE ENTIRE
            PARISH WITH NO CONCENTRATED AREAS OF DAMAGE...REPORTED BY
            RICHLAND PARISH SO

0850 PM     TSTM WND DMG     JONESVILLE              31.62N 91.83W
06/24/2015                   CATAHOULA          LA   EMERGENCY MNGR

            SEVERAL TREES SNAPPED AND UPROOTED ALONG WITH BROKEN
            LIMBS AROUND JONESVILLE AND AREAS TO THE SOUTH.

0850 PM     TSTM WND GST     VIDALIA                 31.57N 91.44W
06/24/2015  E45.00 MPH       CONCORDIA          LA   LAW ENFORCEMENT

            OUTFLOW WINDS BROUGHT DOWN A TREE IN VIDALIA. REPORTED BY
            LAW ENFORCEMENT.

&&

CME
Special weather statement, Jun 25, 5:33 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
533 PM CDT THU JUN 25 2015

LAZ023-025-252300-
TENSAS LA-FRANKLIN LA-
533 PM CDT THU JUN 25 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FRANKLIN AND
NORTHWESTERN TENSAS PARISHES UNTIL 600 PM CDT...

AT 533 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR NEWLIGHT...OR 13 MILES SOUTHEAST OF WINNSBORO...MOVING NORTH AT
10 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  NEWLIGHT AROUND 545 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

&&

LAT...LON 3199 9144 3199 9158 3223 9167 3217 9140
TIME...MOT...LOC 2233Z 179DEG 10KT 3207 9151

CME
Special weather statement, Jun 25, 6:29 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
629 PM CDT THU JUN 25 2015

MSZ053-260000-
CLAIBORNE MS-
629 PM CDT THU JUN 25 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CLAIBORNE COUNTY
UNTIL 700 PM CDT...

AT 629 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER PATTISON...OR 27 MILES WEST OF HAZLEHURST...MOVING NORTH AT 10
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
CLAIBORNE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

&&

LAT...LON 3181 9084 3183 9084 3184 9089 3187 9097
      3195 9094 3192 9072 3180 9081
TIME...MOT...LOC 2329Z 189DEG 11KT 3188 9085

CME
Special weather statement, Jun 25, 6:34 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
634 PM CDT THU JUN 25 2015

MSZ059-260000-
JEFFERSON MS-
634 PM CDT THU JUN 25 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL JEFFERSON COUNTY UNTIL
700 PM CDT...

AT 634 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER FAYETTE...OR 23 MILES NORTHEAST OF NATCHEZ...MOVING NORTH AT 10
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FAYETTE AND RED LICK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

&&

LAT...LON 3169 9094 3165 9114 3179 9119 3182 9095
TIME...MOT...LOC 2334Z 166DEG 7KT 3175 9107

CME
Special weather statement, Jun 25, 6:36 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
636 PM CDT THU JUN 25 2015

MSZ073-260000-
LAMAR MS-
636 PM CDT THU JUN 25 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN LAMAR COUNTY UNTIL
700 PM CDT...

AT 635 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR BAXTERVILLE...OR 16 MILES EAST OF SANDY HOOK...MOVING NORTH AT
10 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  PINE RIDGE AROUND 700 PM CDT.

LAT...LON 3104 8946 3103 8963 3118 8965 3121 8944
TIME...MOT...LOC 2335Z 176DEG 8KT 3111 8953

CME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 7:04 PM CDTSpecial Weather StatementJANLauderdale41 min
Jun 24, 7:16 PM CDTSevere Thunderstorm WarningJANLauderdale, Newton59 min
Jun 24, 7:30 PM CDTSpecial Weather StatementJANBolivar30 min
Jun 24, 7:36 PM CDTSpecial Weather StatementJANRankin24 min
Jun 24, 8:18 PM CDTSpecial Weather StatementJANClarke27 min
Jun 25, 6:29 PM CDTSpecial Weather StatementJANClaiborne31 min
Jun 25, 6:34 PM CDTSpecial Weather StatementJANJefferson26 min
Jun 25, 6:36 PM CDTSpecial Weather StatementJANLamar24 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.